Integrability methods in the time minimal coherence transfer for Ising chains of three spins

Abstract : The objective of this article is to analyze the integrability proper-ties of extremal solutions of Pontryagin Maximum Principle in the time min-imal control of a linear spin system with Ising coupling in relation with con-jugate and cut loci computations. Restricting to the case of three spins, the problem is equivalent to analyze a family of almost-Riemannian metrics on the sphere S 2 , with Grushin equatorial singularity. The problem can be lifted into a SR-invariant problem on SO(3), this leads to a complete understanding of the geometry of the problem and to an explicit parametrization of the extremals using an appropriate chart as well as elliptic functions. This approach is com-pared with the direct analysis of the Liouville metrics on the sphere where the parametrization of the extremals is obtained by computing a Liouville nor-mal form. Finally, an algebraic approach is presented in the framework of the application of differential Galois theory to integrability.
Document type :
Journal articles
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download
Contributor : Lionel Jassionnesse <>
Submitted on : Wednesday, February 24, 2016 - 8:14:52 PM
Last modification on : Thursday, February 7, 2019 - 5:06:29 PM
Long-term archiving on : Wednesday, May 25, 2016 - 10:47:59 AM


Integrability for Ising 3-spin...
Files produced by the author(s)


Public Domain



Bernard Bonnard, Thierry Combot, Lionel Jassionnesse. Integrability methods in the time minimal coherence transfer for Ising chains of three spins. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, Special issue on optimal control and related fields, 35 (9), pp.4095-4114. ⟨10.3934/dcds.2015.35.4095⟩. ⟨hal-00969285v3⟩



Record views


Files downloads